| Model Number |
RONYX22512UX |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
05/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion.It was noted that there was calcification in the lm artery.The device did not pass through a previously deployed stent.It was reported that stent dislodgement occurred during delivery to the lesion.The device was removed using a snare.The patient is alive with no injury.
Additional Manufacturer Narrative
The lesion was located in the 1st obtuse marginal (om) and had 80% stenosis it was reported that the stent failed to cross the lesion and stent dislodgement occurred.Patient age, gender, weight, ethnicity provided event date updated device evaluation summary: dislodged stent returned for analysis.The delivery system was not received for analysis.The dislodged stent was attached to a snare.Deformation was noted to the dislodged stent.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: procedural images provided confirmed narrowing of the lcx and obtuse marginal.Stents were delivered and deployed in the lcx and post dilation performed on the deployed stents.A stent appeared to have dislodged from the delivery system when delivered to the 1st obtuse marginal.A snare was delivered in an attempt to remove the dislodged stent.The final image confirmed that the lcx and obtuse marginal were treated successfully.The dislodged stent was not present in the final image.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.